# SDR AALA202302221905

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 6,677 hours, 1,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 176614
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 6,651 hours, 1,763 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 16WL FAULT DISPLAYS DURING TESTING. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 16WL (AALA202302221905) AND BATTERY (AALA202302224216) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
